Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1717
Title: Singular approximation in polydiscs by summability process
Authors: Duman, Oktay
Keywords: Regular summability process
Complex Picard singular operators
Approximation in the polydisc
Issue Date: Sep-2016
Publisher: Springer
Source: Duman, O. (2016). Singular approximation in polydiscs by summability process. Positivity, 20(3), 663-676.
Abstract: In this paper, we approximate a continuous function in a polydisc by means of multivariate complex singular operators which preserve the analytic functions. In this singular approximation, we mainly use a regular summability method (process) from the summability theory. We show that our results are non-trivial generalizations of the classical approximations. At the end, we display an application verifying the singular approximation via summation process, but not the usual sense.
URI: https://doi.org/10.1007/s11117-015-0379-8
https://hdl.handle.net/20.500.11851/1717
ISSN: 1385-1292
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

WEB OF SCIENCETM
Citations

1
checked on Sep 24, 2022

Page view(s)

14
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.